# SDR AALA202510146275

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 65,041 hours, 39,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE WORKING J/C# 26L00005005, FOUND (2) WHITE SEAT MOUNTED EMERGENCY AISLE LIGHTS INOP AT CABIN ROWS: 9ABC, AND 10ABC. FOUND CONNECTOR FOR SEATS 9ABC AND 10ABC EMERGENCY LIGHT SYSTEMD AMAGE, MAINTENANCE REPLACED CONNECTOR IAW ESPM 20-44-10.
